# SDR DALA2018032201839

- Difficulty date: March 20, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N921DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53583
- Aircraft time: 47,394 hours, 31,642 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUX HYD PUMP CB TRIPPED.  FOUND WIRE BURNED AT LOC B1-110 ON RT AUX HYD PUMP CB T1. REMOVED SAFETY WIRE FROM RT AUX HYS PUMP. REPLACED BUS BA5R T1-SEE 24-50-00-19 SHEET 2 ITEM 55-A PHASE. REPLACED RT AUX HYD PUMP CB B1 764 50 A. SEE WDM 29-21-00 PG 1. PERFORMED WORK CARD 2920-01077-02 AD RELATED. NO SUBSTITUTIONS OPS CHECK GOOD.
